View Full Version : Name Brand Desoxyn not doing anything for ADD-PI/SCT :(


sbcy
02-23-12, 12:28 AM
Any ideas? *I'm on day 3 of trying desoxyn. *It just seems to make me drowsy sometimes and a little bit of a giddy feeling every now and then 30mins - 2 hours after taking it. *It is NOT at all as noticeable as adderall, dexedrine or even ritalin/focalin. *I started with 5 mg, went to 7.5 mg and finally 10 mg. *I took dosages atleast 6 hours apart no more than 3 times/day. *10 mg just motivated me and seem to make my self-esteem artifically higher. *I didn't like this artificial boost in self-esteem. *I do think a very small amount of motivation boost is needed but much less than most with ADD since I also have OCD and an obsessive personality. *I've been taking effexor xr 150 mg/day but I haven't taken it since the day before the first day of desoxyn. *My OCD doesn't seem to be much worse though-Effexor hadn't started to do anything.

My problem is mostly my mind is scattered and/or I'm slow to understand/process compared to peers. *No evidence of brain damage, seizures, etc. *I come from what society might call an "intelligent" family.

I've taken Desoxyn it almost always on empty stomach with the exception of some candy once or twice i took with it (3-4 peppermint small patties). *What is going on here? *Is it really too early to tell? *I know patients are supposed to try medications for a while but I can tell when I'm focused and with other stims the difference was obvious without taking them for a month. *Most stims have made mostly made me a little more motivated or kind of high (usually means dosage was too high). *I just want to be able to do my work competently and be able to more easily understand conversation-that alone will provide a lot of motivation and confidence. *I will often look like I know less than I do because I'm not understanding that someone or a book is talking about something I already know until I later come to this realization what they were talking about.

Any ideas as to what might be going on or your experiences are greatly appreciated.

Ps: also on 500 mg (teva) 2 x daily for acne right now. I'm guessing this wouldn't affect as there's no interactions reported and my doc didn't see it as a problem at all. But just incase...